# SDR 05FDEA00619

- Difficulty date: March 21, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01608   WHILE WORKING N00929, CORROSION ON SKIN BS 698, FOUND CORROSION ON   FRAME FORMED SHEAR TIE BS 700 BETWEEN STR 28L TO STR 28R, WL 148.   REPAIRED SHEAR TIE PER SRM 53-10-4.
